# SDR P5CA2020082200287

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,051 hours, 5,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Inflt Separation
- Location: Le
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DRIVE DISPLAYED WHEN FLAP 1 SELECTED. STATUS MESSAGE FLAP SYSTEM MONITOR. WALKAROUND FOUND #6 LE VC FLAP PANEL MISSING #1 INBD T/R DAMAGE. INSPECTION OF ADJACENT ARE FOUND DAMAGED AT ILES 1100 LE PANEL.(INSTALLED MISSING #6 LE FLAP PANEL / IAW B747 AMM 27-81-02, REPAIRED #1 ENGINE INBD T/R IAW B747;SRM 57-41-01 AND / 51-70-04;REPAIRED LE PANEL AT ILES 1100 IAW B747 SRM 54-30-01-2R-9 / REPAIR 9 AND 51-70-04.
